# SDR SWIA2021081060168

- Difficulty date: June 5, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 45,156 hours, 29,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 265-280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FWD FUSELAGE JACK FITTING RH INTERCOSTAL BETWEEN FS 265. TO FS 280. HAS EVIDENCE OF CORROSION ON SKIN FLANGE.     (C-CHECK RO 8/6/2021)    REMOVED AND REPLACED NEW JACK FITTING INTERCOSTAL BETWEEN FS 265.00 - FS 280.00 REF CRJ700 SRM 51-42-21-001- / 001-A01, CRJ700 SRM 51-42-06-001-001-A01 AND DWG CC670-32050 REV NC. COMPLIED WITH TASK CARD 51-900-1002- / SKY AND FORM M-337. SEE CONTINUE CARD FOR MORE DETAILS / . LEAK CHECK GOOD.
